Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, do Zumba, strenuous walk, eat healthy but have constantly increasing belly with abdominal cramps, sore nipples. Help?

Hi. I am 22, 5.6 I have very irregular periods. I do Zumba in the morning for 30 minutes and Strenuous walk for an hour in the evening. even then I eat healthy food butMy belly is constantly increasing in size, it has grown from 28 to 31 inches in 3 months. Im depressed, i have abdominal cramps and sore nipples . And Im single and not pregnant, all my tests are also clear ( estrogen levels etc). Please help!
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

It seems like you may be having Polycystic ovarian syndrome (PCOS). Please get an ultrasound scan of the pelvis done, if not done yet.

Please continue with your exercise and healthy food lifestyle. You may additionally require the drug Metformin. Please discuss about this with your primary care physician.

You will do well soon.

Take care.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor